Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

An extension of Schwick's theorem for normal families

Tom 115 / 2015

Yasheng Ye, Xuecheng Pang, Liu Yang Annales Polonici Mathematici 115 (2015), 23-31 MSC: Primary 32A19, 32H30; Secondary 30D45, 32H02. DOI: 10.4064/ap115-1-2

Streszczenie

In this paper, the definition of the derivative of meromorphic functions is extended to holomorphic maps from a plane domain into the complex projective space. We then use it to study the normality criteria for families of holomorphic maps. The results obtained generalize and improve Schwick's theorem for normal families.

Autorzy

  • Yasheng YeDepartment of Mathematics
    University of Shanghai for Science and Technology
    Shanghai, 200093, P.R. China
    e-mail
  • Xuecheng PangDepartment of Mathematics
    East China Normal University
    Shanghai, 200062, P.R. China
    e-mail
  • Liu YangDepartment of Mathematics
    East China Normal University
    Shanghai, 200062, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek